# SDR CA080930005

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 12,386 hours
- Engine: Cont IO520D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Flap Pulley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FLAPS HAVE EXCESSIVE PLAY WHEN DEPLOYED.  SYSTEM INVESTIGATED AND LT SIDE FLAP PULLEY BRACKET FOUND BROKEN.
